Advertisement

Numerische Mathematik

, Volume 88, Issue 2, pp 347–365 | Cite as

On convergence rates of inexact Newton regularizations

  • Andreas Rieder
Orignial article

Summary.

REGINN is an algorithm of inexact Newton type for the regularization of nonlinear ill-posed problems [Inverse Problems 15 (1999), pp. 309–327]. In the present article convergence is shown under weak smoothness assumptions (source conditions). Moreover, convergence rates are established. Some computational illustrations support the theoretical results.

Mathematics Subject Classification (1991): 65J15, 65J20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Andreas Rieder
    • 1
  1. 1.Institut für Wissenschaftliches Rechnen und Mathematische Modellbildung (IWRMM), Universität Karlsruhe, 76128 Karlsruhe, Germany; e-mail: andreas.rieder@math.uni-karlsruhe.de DE

Personalised recommendations